# SDR CA141030002

- Difficulty date: October 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,593 hours
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Drain Valve
- Part number: 41007004
- Condition: Not Seated
- Location: Service Door
- Part time: 14,174 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) L1 DOOR DID NOT SEAL AND PREVENTED PRESSURIZATION. AFTER INVESTIGATION, WATER DRAIN VALVE FOR THE SEAL PRESSURIZATION RESERVOIR FOUND IMPROPERLY SEATED. VALVE SEATED AIRCRAFT RETURNED TO SERVICE. (
